MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 0 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STEM SIZE 0 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.230
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the second additional surgery underwent by the patient.In fact, the patient had already fell and fractured her femur.The surgeon cabled the fracture.No medacta product was revised at this time.Then, the patient came in for a revision of the stem.Batch review performed on 13 november 2017: lot 161423: (b)(4) items manufactured and released on 09 june 2016.Expiration date: 2021-05-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on 03 november 2017: revision surgery occurred 7 months after primary cementless total hip arthroplasty.According to the report, the patient fell during the walking re-education period of time and fractured the femur.During reoperation, the stem was left in place but mobilized some weeks later.No reason to suspect that this event is due to a faulty device.
 
Event or Problem Description
On (b)(6) 2017 the patient came in for a revision of the stem as it had become loose.The surgeon revised the stem, head and liner.The surgery was completed successfully.

Brand Name
AMISTEM COLLARED HA COATED STEM SIZE 0 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7032789
Report Number3005180920-2017-00657
Device Sequence Number13484285
Product Code LZO
UDI-Device Identifier07630030804557
UDI-Public07630030804557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2021
Device Catalogue Number01.18.230
Device Lot Number161423
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;